Lexi Live

Lᴀᴜɢʜ ᴡɪᴛʜ ᴍᴇ. Lᴀᴜɢʜ ᴀᴛ ᴍᴇ. Jᴜsᴛ LAUGH!

So, I signed up with NutriSystem. I like the fact that it was all portion controlled and all I had to do was heat it up in the microwave. Not the best in nutrition, but the best for me to get back to where I needed to be. I’m not happy carrying these extra 30 pounds I put on last year. I worked hard to take off 150 pounds several years ago.

About 2 weeks into the diet I was scheduled for a colonoscopy. If you don’t know about them, they give you this liquid to drink to clean out your intestines and gut. By the time you’re done, the only thing coming out is water. The procedure went well and two polyps were removed.

Now here is where my own stupidity comes in. I had my gallbladder removed last year. I’m liable to have stomach issues. My gut was just wiped out of anything good living in there, and anything bad. I was still on the diet with the processed foods and not a great way to rebuild your gut. As the week went on, I was feeling more and more miserable. By Friday night I was in the emergency room with Gastritis and sent home with three prescriptions. Gastritis is a general term for a group of conditions with one thing in common: inflammation of the lining of the stomach. They gave me some great drugs and I felt wonderful Saturday morning. (My nose had also stopped being a running faucet. I might have had an infection, not allergies.)

Oh!!! Just in time to take my first shot of Ozempic. This is a once a week shot to help control my diabetes. I was very excited for this. I wouldn’t have to take a shot every day and all the finger pricks.

A few hours go by and I’m beginning to feel like crap again. I hadn’t gone to get my new prescriptions filled so I just sat through the pain and crappy feelings. I got the drugs on Sunday and started taking them for the gastritis. I was feeling a little relief after a few days, so I kept taking them because they were going to make me feel better……………… eventually?

Thursday, I dragged myself to get a haircut. I have really, REALLY short hair. I was starting to wear bandanas to keep the hair off my forehead and out of my eyes. Did I mention I really needed a haircut? So she takes the buzzer along the back of my hair and suddenly stops. I feel her flip up a section of my hair and say… “Did you know you have a bald spot back here?” WTF!?!?!? Course, by now it’s too late. She just lawnmowed it into the open.

Saturday rolls around and I’m still feeling blah. I was a blob. I didn’t want to eat or drink, which is great for dieting but not for diabetics. I dutifully took my second Ozempic shot. By evening time, I was now nauseous again. *lightbulb moment*

Wait a second…. what are the side effects of Ozempic? Nausea, vomiting, diarrhea, abdominal pain, and constipation!!! That was my last shot of Ozempic. It wasn’t the Gastritis that was continuing to cause me issues. I stopped to look at the new box full of pills I was taking and why. I used to take one shot a day, now I was up to 7 pills a day. I realized I was taking pills to cover up the way the other drugs were making me feel. I stopped them all. Cold turkey.

April was a month of hell. I want to forget it. I am currently taking NO drugs on a regular basis. I am managing my sugar levels with my diet and an occasional table to lower it, not even daily. My fingers feel like pin cushions and I’m hoping they’ll give me a Continuous Glucose Monitor so that I can stop making swiss cheese out of my fingertips.

As for the diet… I’ve lost 12 pounds. 🙂 ♥

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.